Bicomplex number and tensor product surfaces in $\mathbb{R}^4_2$

  • S. O. Karakus Bilecik Univ., Turkey
  • Y. Yayli Ankara Univ., Turkey

Abstract

We show that a hyperquadric $M$ in $\mathbb{R}^4_2$ is a Lie group by using the bicomplex number product. For our purpose, we change the definition of tensor product. We define a new tensor product by considering the tensor product surface in the hyperquadric $M$. By using this new tensor product, we classify totally real tensor product surfaces and complex tensor product surfaces of a Lorentzian plane curve and a Euclidean plane curve. By means of the tensor product surfaces of a Lorentzian plane curve and a Euclidean plane curve, we determine a special subgroup of the Lie group M. Thus, we obtain the Lie group structure of tensor product surfaces of a Lorentzian plane curve and a Euclidean plane curve. Morever, we obtain left invariant vector fields of these Lie groups. We consider the left invariant vector fields on these groups, which constitute a pseudo-Hermitian structure. By using this, we characterize these Lie groups as totally real or slant in $\mathbb{R}^4_2$.
Published
25.03.2012
How to Cite
KarakusS. O., and YayliY. “Bicomplex Number and Tensor Product Surfaces in $\mathbb{R}^4_2$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 307-1, http://umj.imath.kiev.ua/index.php/umj/article/view/2578.
Section
Research articles